Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Recent progress in ergodic theory


Author: Paul R. Halmos
Journal: Bull. Amer. Math. Soc. 67 (1961), 70-80
DOI: https://doi.org/10.1090/S0002-9904-1961-10496-5
MathSciNet review: 0122959
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. M. Abramov, The entropy of an automorphism of a solenoidal group, Teor. Veroyatnost. i Primenen. vol. 4 (1959) pp. 249-254. MR 117322
  • 2. L. Breiman, [a] The individual ergodic theorem of information theory, Ann. Math. Statist., vol. 28 (1957) pp. 809-811. MR 92710
  • 2. L. Breiman, [b] A correction to the individual ergodic theorem of information theory, Ann. Math. Statist. To appear. MR 92710
  • 3. R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math, vol. 4 (1960) pp. 153-160. MR 110954
  • 4. N. Dunford and J. T. Schwartz, Convergence almost everywhere of operator averages, J. Rat. Mech. Anal. vol. 5 (1956) pp. 129-178. MR 77090
  • 5. A. Hajian and S. Kakutani, Weakly wandering sets and invariant measures, To appear. MR 154961
  • 6. E. Hopf, The general temporally discrete Markoff process, J. Rat. Mech. Anal., vol. 3 (1954) pp. 13-45. MR 60181
  • 7. A. Ionescu-Tulcea, Contributions to information theory for abstract alphabets. To appear. MR 180404
  • 8. A. N. Kolmogorov, [a] A new metric invariant of transitive dynamical systems and automorphisms of Lebesgue spaces, Dokl. Akad. Nauk SSSR vol. 119 (1958) pp. 861-864. MR 103254
  • 8. A. N. Kolmogorov, [b] Entropy per unit time as a metric invariant of automorphisms, Dokl. Akad. Nauk SSSR vol. 124 (1959) pp. 754-755. MR 103255
  • 9. D. S. Ornstein, On invariant measures, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 297-300. MR 146350
  • 10. B. McMillan, The basic theorems of information theory, Ann. Math. Statist. vol. 24 (1953) pp. 196-219. MR 55621
  • 11. V. A. Rokhlin, Entropy of metric automorphism, Dokl. Akad. Nauk SSSR vol. 124 (1959) pp. 980-983. MR 103258
  • 12. Y. Sinai, On the concept of entropy for a dynamic system, Dokl. Akad. Nauk SSSR vol. 124 (1959) pp. 768-771. MR 103256


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10496-5

American Mathematical Society